# SDR IPXA2025080808880

- Difficulty date: July 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57242078200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, KRUEGER BOX AREA, LOWER AREA, 2ND ANGLE BRACKET IS CRACKED. STAMP23. INSTALLED ANGLE RH WING, KRUEGER BOX AREA, BY RIB 2, IAW A300-600 SRM 51-40-21. REVIEWED
